EconPapers    
Economics at your fingertips  
 

Bayesian analysis of a simple multinomial logit model

Arnold Zellner

Economics Letters, 1983, vol. 11, issue 1-2, 133-136

Date: 1983
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(83)90174-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:11:y:1983:i:1-2:p:133-136

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:ecolet:v:11:y:1983:i:1-2:p:133-136